# SDR DL757030720

- Difficulty date: August 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 51,577 hours, 25,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720002
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.   REPLACED LIGHT ASSY,  CHECKS OK.
